Revue des publications périodiques
Bulletin des Sciences Mathématiques et Astronomiques (1874)
- Volume: 7, page 53-96
- ISSN: 1155-8431
Access Full Article
topHow to cite
top"Revue des publications périodiques." Bulletin des Sciences Mathématiques et Astronomiques 7 (1874): 53-96. <http://eudml.org/doc/84860>.
@article{Unknown1874,
journal = {Bulletin des Sciences Mathématiques et Astronomiques},
language = {fre},
pages = {53-96},
publisher = {Gauthier-Villars},
title = {Revue des publications périodiques},
url = {http://eudml.org/doc/84860},
volume = {7},
year = {1874},
}
TY - JOUR
TI - Revue des publications périodiques
JO - Bulletin des Sciences Mathématiques et Astronomiques
PY - 1874
PB - Gauthier-Villars
VL - 7
SP - 53
EP - 96
LA - fre
UR - http://eudml.org/doc/84860
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.